# SDR USAA920082025

- Difficulty date: October 15, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,377 hours, 41,377 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C40557004/001 RT WING INTERIOR RIB 135.5 LOWER CHORD CRACKED AT LOWER AFT END.  REPAIRED RT WING INTERIOR RIB 135.5 LOWER CHORD IAW US AIRWAYS EA NR 100733 AND US AIRWAYS TYPICAL REPAIR NR 57-25-20.
